Existence of solutions for a nonlinear fractional system with nonlocal boundary conditions

A. Guezane-Lakoud, G. Rebiai, R. Khaldi

Resumen


In this paper, we use fixed point theorems to prove the existence and uniqueness of solution for a nonlinear fractional system with boundary conditions. At the end we present two examples illustrating the obtained results.


Palabras clave


Fractional Rieman-Liouville derivative; Fractional differential equation; Fixed Point Theorem.

Texto completo:

PDF

Referencias


R. P. Agarwal, D. O'Regan, S. Stanek, Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. Math. Anal.Appl., 371, pp. 57--68, (2010).

B. Ahmad, A. Alsaedi, Existence and uniqueness of solutions for coupled systems of higher-order nonlinear fractional differential equations, Fixed Point Theory Appl., Article ID 364560 (2010).

B. Ahmad, J. J. Nieto, Riemann--Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions, Bound. Value Probl., 36, pp. 1--9, (2011).

B. Ahmad, Nonlinear fractional differential equations with anti-periodic type fractional boundary conditions, Differ. Equ. Dyn. Syst., 21(4), pp. 387--401, (2013)

M. Feng, X. Zhang, W. Ge, New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions, Bound. Value Probl., 2011, Art ID 720-702, (2011).

A. Guezane-Lakoud, R. Khaldi and A. Kiliçman, Solvability of a boundary value problem at resonance, SpringerPlus, (2016)5:1504.

A. Guezane-Lakoud, A. Ashyralyev, Positive Solutions for a System of Fractional Differential Equations with Nonlocal Integral Boundary Conditions, Differ Equ Dyn Syst, DOI 10.1007/s12591-015-0255-9.

A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam, (2006).

V. Lakshmikantham, A. S. Vatsala, Basic theory of fractional differential equations.Nonlinear Anal., 69, pp. 2677--2682, (2008).

K.Q. Lan, Positive solutions of semi-positone Hammerstein integral equations and applications, Commun. Pure Appl. Anal., 6 (2), pp. 441--451, (2007).

K.Q. Lan, Eigenvalues of semi-positone Hammerstein integral equations and applications to boundary value problems, Nonlinear Anal., 71, (2009)

S. K. Ntouyas, M. Obaid, A coupled system of fractional differential equations with nonlocal integral boundary conditions, Adv. Differ. Equ., Article ID 130, (2012).

I. Podlubny,Fractional Differential Equations Mathematics in Sciences and Engineering, Academic Press, New York, (1999).

M. Rehman, R. A. Khan, A note on boundary value problems for a coupled system of fractional differential equations, Comput. Math. Appl., 61, pp. 2630--2637, (2011).

H. Salem, On the existence of continuous solutions for a singular system of nonlinear fractional differential equations, Appl. Math.Comput., 198, pp. 445--452, (2008).

X. Su, Existence of solution of boundary value problem for coupled system of fractional differential equations, Eng. Math., 26, pp. 134--137, (2009).

X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett., 22, pp. 64--69, (2009).


Enlaces refback

  • No hay ningún enlace refback.